# SDR CALA9600802

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT ANGLE BRACKET AT REAR SPAR OF VERTICAL STABILIZER.  THE CRACK WAS STOP DRILLED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2 AND 51-30-2.
